MathSciNet Relay Station
MathSciNet bibliographic data
MR2192534 (2009d:76039) 76D05 (35C10 35Q30 37N10 76F02)
Sinai, Yakov Power series for solutions of the 3D-Navier-Stokes system on ${\bf R}\sp 3$. J. Stat. Phys. 121 (2005), no. 5-6, 779–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement